Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

After effect of dilgem for svt cure

Premium Questions

Dr. Grzegorz Stanko MD

. nobody in our home has wheeze compliant. But after giving that syrub also he was getting cough in the night. So we consulted one more doctor he prescribed ansthalin,monticope syrub.. but after taking ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Praveen Rodrigues MD

hair after hair wash. the hair is more rough , tangled, stuck together and dry than ever before ... hair s normal texture? how can I remove dandruff effectively? I used to shampoo once in 3 weeks only ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Grzegorz Stanko MD

bowels on advrage 9 to 20 times per day for 34 months after the birth of my son I had no pain no bleeding ... after thirty minutes I m using the loo I also lost around 25 pounds in the last few months but... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr.  Rahul Kumar MD

all no cure.I used salt, vinegar, sulfur, herbal bath have no therapeutic effect.I even used pesticide ... that have no cure.and after I come back to China,Also the itch disease transmitted to... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Ratnakar Kini MD

i have gastric problem, soon after eating, so many times, belch comes out and stools color are also darkish ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)

Public Forum Discussions

Dr. Pinak De MD

it is hypothyrodism and prescribed thyrox 50mg. my question is do my need to take medicine, can we stop after tsh level becomes normal, what are the side effects of thyrox 50 ... View answer

Answered by : Dr. Pinak De ( General & Family Physician)
Dr. Ivan Romic MD

acute mucos cough discharges regularly , more after taking meals . what is this ? is there any remedial ayurvedic medicine , without any side effects . ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Luchuo Engelbert Bain MD

i have some history of allergic problem on my face, it started 2 years back. after getting itching and irritation i develop eczema on my face and it last for 2-3 days. i got it for 3-4 times till now and... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr.       Harry Maheshwari MD

microdox DT 100 mg as suggested by doctor and after 7 days of finishing the course of med, the effect was wonderful, however whenever after a gap of 15 to 20 days they re-appear and i have to again... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.  Rahul Kumar MD

Hi..M 25 years old female..suffering from severe acne problem ..visited several dermatologists, after taking isotretinoin treatment I got several side effects like facial hair growth ,body weight gain ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. There are many antibiotics effective again staff infection. But it is always a better idea to take them after your Doctor examines you and give a prescription for it. ( antibiotics are prescription...

Dr.    Muhammad Ahmad MD

for some people kit effect but it's all in the mind when anxity is controlled it is controlled start sertalline 30 days before

Dr. Priyanka MD

Hi welcome to healthcare magic forum, It will go by its own after some time so wait and watch. Regards, Thanks.